Quintessential Countless Concerning the Spheroidal Function, A Category of Polynomials and Multivariable Aleph-Features Vi

Authors(3) :-Bheema Nayak. K, Mesa Kalpana, Dasi Sandhya

In the present paper we evaluate an infinite integral involving the product of the spheroidal function, multivariable Aleph-functions and general class of polynomials with general arguments. The importance of the result established in this paper lies in the fact they involve the Aleph-function of several variables which is sufficiently general in nature and capable to yielding a large of results merely by specialization the parameters there in.

Authors and Affiliations

Bheema Nayak. K
M. Sc-Mathametics, Jagruthi College, Nagarjuna University, Hyderabad, Telangana, India
Mesa Kalpana
M.Tech., CSE , Asst.Professor, Department of Computer Science, Aarushi Group of Institutions, JNTU-H, Warangal, Telangana, India
Dasi Sandhya
M.Sc Maths, Vignana Bharathi PG College, Kakatiya University, Warangal, Telangana, India

Multivariable Aleph-function, general class of polynomials,spheroidal function, multivariable I-function, Aleph-function of two variables, I-function of two variables.

  1. Marichev O.I. Prudnikov A.P. And Brychkow Y.A. Elementay functions. Integrals and series Vol 1. USSR Academy of sciences . Moscow 1986.
  2. Rhodes D.R. On the spheroidal functions. J. Res. Nat. Bur. Standards. Sect. B 74(1970), page187-209.
  3. Sharma C.K.and Ahmad S.S.: On the multivariable I-function. Acta ciencia Indica Math , 1994 vol 20,no2, p 113- 116.
  4. C.K. Sharma and P.L. mishra : On the I-function of two variables and its properties. Acta Ciencia Indica Math , 1991 Vol 17 page 667-672.
  5. Sharma K. On the integral representation and applications of the generalized function of two variables , International Journal of Mathematical Engineering and Sciences , Vol 3 , issue1 ( 2014 ) , page1-13.
  6. Srivastava H.M. A multilinear generating function for the Konhauser set of biorthogonal polynomials suggested by Laguerre polynomial, Pacific. J. Math. 177(1985), page183-191.
  7. Stratton J.A. And Chu L.J. Elliptic and spheroidal wave function J. Math. And Phys. 20 (1941), page 259-309.

Publication Details

Published in : Volume 2 | Issue 6 | November-December 2017
Date of Publication : 2017-12-31
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 786-799
Manuscript Number : CSEIT1726237
Publisher : Technoscience Academy

ISSN : 2456-3307

Cite This Article :

Bheema Nayak. K, Mesa Kalpana, Dasi Sandhya, "Quintessential Countless Concerning the Spheroidal Function, A Category of Polynomials and Multivariable Aleph-Features Vi", International Journal of Scientific Research in Computer Science, Engineering and Information Technology (IJSRCSEIT), ISSN : 2456-3307, Volume 2, Issue 6, pp.786-799, November-December-2017.
Journal URL : http://ijsrcseit.com/CSEIT1726237

Article Preview

Follow Us

Contact Us